# SDR HEEA082592

- Difficulty date: December 9, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N59806
- Make and model: Bell 214ST
- Aircraft serial: 28140
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 214060207102
- Condition: Worn
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE MOUNT FITTING HAS WORN BEARINGS. REPAIRED.  REPLACED BEARINGS.
